MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; CUSTOMIZED TRACHEOSTOMY TUBE

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY; CUSTOMIZED TRACHEOSTOMY TUBE
Model Number FT19AN60NSF077N
Medical Device Problem Codes Degraded (1153); Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, the sample was received for evaluation.Visual and functional testing were performed and the reported issue could not be confirmed.During visual inspection, no damage to the sample was observed.During functional testing, the sample was found to pass the inflation testing.Manufacturing controls are in place to help prevent occurrence of the reported issue.The root cause of the reported issue could not be determined.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
 
Event or Problem Description
It was reported that during pre-test, the cuff inflation was uneven and specs were observed in the cuff.No patient injury was reported.

Brand Name
BIVONA TRACHEOSTOMY
Common Device Name
CUSTOMIZED TRACHEOSTOMY TUBE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15426745
Report Number3012307300-2022-19221
Device Sequence Number12644773
Product Code JOH
UDI-Device Identifier15019517178364
UDI-Public15019517178364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFT19AN60NSF077N
Device Catalogue NumberFT19AN60NSF077N
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2022
Initial Report FDA Received Date09/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown